# SDR AALA202503035829

- Difficulty date: February 28, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N105NN
- Make and model: Airbus A321-231
- Aircraft serial: 5904
- Aircraft time: 39,442 hours, 7,975 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal Block
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY CEILING LIGHT AFT OF ROW 10 INOPERATIVE MAINTENANCE FOUND WIRE DISCONNECTED FROM TERMINAL LUG CONNECTED TO THE EMERGENCY LIGHT ASSEMBLY AND REPLACED THE TERMINAL LUG PER ESPM 20-48-14. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 33-50-00..
